# SDR AALA201712139005

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 64,604 hours, 7,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2R BUSTLE COVER IS LOOSE. REINSTALLED AND SECURED DOOR 2R BUSTLE COVER PER MM 25-66-06. OPERATIONAL CHECK GOOD.
